|This is the talk page for discussing improvements to the Aspirin poisoning article.
This is not a forum for general discussion of the article's subject.
|Ideal sources for Wikipedia's health content are defined in the guideline Wikipedia:Identifying reliable sources (medicine) and are typically review articles. Here are links to possibly useful sources of information about Aspirin poisoning.
|WikiProject Medicine / Toxicology||(Rated C-class, Low-importance)|
|Text and/or other creative content from Aspirin was copied or moved into Aspirin poisoning with this edit. The former page's history now serves to provide attribution for that content in the latter page, and it must not be deleted so long as the latter page exists. The former page's talk page can be accessed at Talk:Aspirin.|
|This article is/was the subject of a Wiki Education Foundation-supported course assignment. Further details are available on the course page. Student editor(s) Jerome.chelliah, Jrh334 will be working on it. Jerome.chelliah will be peer reviewing it.|
According to another article on the site, this condition can be caused not only by aspirin, but by other chemically similar drugs, such as bismuth subsalicylate (aka Pepto Bismol). Shouldn't that be mentioned? 220.127.116.11 (talk) 01:49, 26 February 2010 (UTC)
I think this article would benefit from a description of the metabolic pathways which are responsible for the toxicity. —Preceding unsigned comment added by 18.104.22.168 (talk) 14:40, 8 February 2011 (UTC)
I've removed the ==Notable Cases== section for now. It has no reference, and as a single case, it seems out of place. In a medical context, I expect notable cases to include unusual cases with respect to dosage and toxicity or survival (not just a singelton entry regarding a possibly well-known person). Skandha101 • 20:19, 7 August 2011 (UTC)
deleted text: Susanna Kaysen(30 aspirins with an alcoholic drink)
Can someone go through the article changing all the Ls for ls when referring to the litre. It's bad enough to have both as being 'acceptable' but to mix them in one article is just not acceptable. — Preceding unsigned comment added by 22.214.171.124 (talk) 23:30, 19 October 2012 (UTC)
This doesn't sound appropriate for an encyclopedia as it is self-evident (but OK for a health wellness website):
When aspirin overdose is suspected, immediately contact a doctor, or any medical professional if no doctor is available. All overdosed patients should be conveyed to a hospital immediately for assessment.
Should we delete this two sentences in favor for starting the section with the treatment right away?